This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I have been taking Xatral tablets for about 15 months. A urologist gave me as I suffered from benign
inflammation in the prostate gland. He found out this after the palpitation test.
Unfortunately the doctor retired. So I went to another urologist. He did the palpitation test found out I am
suffering from benign inflammation. He firmly said there were no inflammation in the prostate gland.
I am 61 years. He said I take the tablets for no reason and suggested stopping it.
My problems is to go to toilet once at night.
Now I bought another bottle of tablet called 'Cernitol'. I didn't open it.
Do you think I must stop taking Xatral and start with Cernitol?
It is troublesome to go to toilet at night.
Your help is necessary.
I have made a mistake. I just posted without checking.
The urologist I met last week told me that I have a benign enlargement in the prostate gland. It was incorrect to write 'benign inflammation'.
He said it would be unnecessary to take Xatral tablets when you have a benign enlargement.
He did the PSA test. It was fine. The value is 1.7.
It seems PSA should be over 4.0 to consider as problem having in the prostate gland.
The doctor I met almost 15 months ago told me that I have a benign inflammation in the prostate gland. He gave me Xatral tablets.
May I stop Xatral and start with Cernitol tablets?
I don't have any pains. Only the night urination is the problem.
I want to hear from you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.